# SDR R61A201703090205

- Difficulty date: March 9, 2017
- Submitted: March 10, 2017
- Operation: Air carrier
- Aircraft: N401YX
- Make and model: Emb ERJ 170-100 LR
- Aircraft serial: 17000363
- Aircraft time: 9,482 hours, 6,590 cycles
- System (JASC): 5240 · Service Doors
- Part: Liner
- Condition: Out Of Adjust
- Location: R1 Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R1 DOOR INDICATION NOT SHOWING ARMED OR DISARMED. ADJUSTED R1 DOOR LINER IAW AMM 25-23-6. CONFIRMED INDICATOR SHOWING, OPS CHECK GOOD.
